Alert archive / Maryland / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

April 20, 20194 counties in Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 20, 2019, 4:30 AM EDT for 4 counties in Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2019, 4:30 AM EDT (08:30 UTC)
Expired
Apr 20, 2019, 5:00 AM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

748 
WWUS81 KPHI 200830
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
430 AM EDT SAT APR 20 2019

MDZ012-015-019-020-200900-
Queen Anne's-Talbot-Kent-Caroline-
430 AM EDT SAT APR 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...QUEEN
ANNE'S...CAROLINE AND KENT COUNTIES...

At 429 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oxford to Smithville. Movement was
north at 55 mph.

Winds up to 40 mph and pea size hail are possible with these storms. 
Brief heavy rain is also possible.

Locations impacted include...
Easton, Centerville, Chestertown, Denton, Centreville, Federalsburg,
Greensboro, Oakland, Ridgely, Rock Hall, Trappe, St. Michaels, Church
Hill, Preston, Oxford, Millington, Sudlersville, Goldsboro, Queen
Anne and Smithville.

LAT...LON 3899 7629 3897 7622 3900 7617 3903 7624
      3917 7628 3922 7625 3928 7620 3932 7576
      3865 7572 3871 7584 3865 7596 3868 7620
      3867 7620 3885 7627 3878 7621 3893 7620
      3895 7621 3897 7625 3890 7625
TIME...MOT...LOC 0829Z 179DEG 49KT 3872 7615 3875 7573 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 20, 3:21 AM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 20, 3:21 AM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
321 AM EDT Sat Apr 20 2019

.SYNOPSIS...
A large low pressure system will slowly slide east through the
weekend and will weaken as it does so. High pressure will build in
south of the region Tuesday. A cold front may slowly progress
through the region starting Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
We'll keep the Flash Flood Watch for now as the axis of
steady showers will be across the area into the afternoon before
moving offshore. Additional heavy showers are still possible with
the possibility for an inch or more thru the morning in some areas.
The chc for a tstm is still there, especially near the shore, but
the threat for severe tstms is close to zero. Slow improvement in
conditions from W to E today with skies becoming partly sunny in the
W by late morning and then spreading east into the afternoon. It
will remain mild and humid, but not as warm as Friday. Highs will
mostly be in the low 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
It will remain unsettled tonight with the upper low
circulating across the area and a slowly drying lower atmosphere in
place. Skies will be partly to mostly cloudy and there will be still
a slight chc for a shower or two. It will remain mild however with
lows mostly in the 50s. A little patchy fog is also possible in
rural areas, especially if the clouds break up more than presently
expected.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Due to the current weather, the long term was not updated on
this shift. It will be updated later today. The extended starts
off unsettled as an upper level cut off low spins across the
eastern US and eventually tracks to the northeast and into New
England late Monday. Meanwhile, at the surface, low pressure
will slowly move through the Mid- Atlantic and cross our area
Sunday night into Monday. High pressure will nudge its way into
the area late Monday before sliding to our south on Tuesday.
Another surface low pressure system will approach the region
around midweek. Beyond midweek, the guidance diverges and shows
varying solutions from high pressure over the region to having a
slow moving boundary as we head into the end of the week.

Overall, the period looks showery with the exception of
Tuesday, and possibly some areas on Monday. With so much
uncertainty after midweek, confidence is too low to state that
any day will dry. Not much in the way of cold air moving into
the region, although Monday will likely be cooler than most days
of the extended. Depending on how the models resolve the end of
the week, there is still the potential for some cooler air to
arrive. The cooler days look to be close to the climatological
normals for April with the rest of the period remaining above
normal.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Showery conditions continue at the terminals early this
morning with widely varying CIGS/VSBYS. VFR at the Delaware Valley
terminals and also at KRDG. MVFR for KTTN/KILG with some IFR closer
to the shore. Conditions will likely lower into the dawn hours with
the large batch of showers across the area expected to continue.
Improvement later this morning and into the afternoon from NW to SE
as the weather system begins to move away. Winds will be mostly Srly
at 10 to 15 knots with g20 knots at times.

Tonight...VFR expected with partly cloudy conditions. Mostly light
S/SE winds. Patchy fog is possible, but limited confid in occurrence
attm.

Outlook...
Sunday...VFR conditions with MVFR or lower in showers. Ceilings
may lower through the day. South to southwest winds around 5 to
10 knots.

Sunday night...MVFR or lower conditions possible with showers.
Light southwest to west winds.

Monday...Mainly VFR conditions expected. Showers are possible
through the day, which may cause conditions to become MVFR or
lower for a period of time. West to northwest winds around 5 to
10 knots becoming light and variable overnight.

Tuesday...Mainly VFR conditions expected. Showers arrive from
northwest to southeast, mainly in the afternoon or later. West
to southwest winds around 5 to 10 knots.

Wednesday...VFR conditions becoming MVFR or lower in showers.
West to northwest winds around 5 to 10 knots.

&&

.MARINE...
Winds and seas should remain in the SCA range today and into tonight
for the ocean waters. The present flags will remain in place.
Showers this morning will taper off by late afternoon. Small chc for
some thunder early this morning. Fair weather tonight.

Outlook...
Sunday through Monday...Small Craft advisory conditions will
continue on the ocean waters as seas remain elevated. Seas will
start to subside late Monday. Southerly winds on Sunday will
turn to the west then northwest on Monday. Gusts are expected to
remain below 25 knots. Sub-advisory conditions are expected on
the Delaware Bay.

Tuesday...Southwest winds around 10 to 15 knots with gusts
around 20 knots. Seas 2 to 4 feet.

Wednesday...Northwest winds around 10 knots. Seas 2 to 4 feet.

&&

.HYDROLOGY...
As mentioned above, the flash flood watch continues across the
region. Rainfall amounts so far have been up to one inch, but
there is a chance another round of heavy rain could develop and
move into the region later this morning.

&&

.TIDES/COASTAL FLOODING...
The last high tide of significant concern is winding down, except on
the tidal Delaware River, where coastal flooding is occuring as of 3
AM with the high tide.

Concern remains for some minor flooding on the eastern shores of
Chesapeake Bay as well for this morning's high tide. We will
continue to monitor. However, latest trends indicate the high tide
should fall just short of advisory levels.

Finally, have seen some minor flooding on the northern shores of
Barnegat Bay and associated back bays today. With prevailing
southerly flow continuing, expecting more of this through today. I
have extended the current coastal flood statement through the next
high tide later this morning.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 AM EDT this morning for PAZ054-055-
     060>062-070-071-101>106.
     Coastal Flood Advisory until 4 AM EDT early this morning for
     PAZ070-071-106.
NJ...Flash Flood Watch until 2 PM EDT this afternoon for NJZ001-008-
     010-012>015-020-026.
     Flash Flood Watch until 10 AM EDT this morning for NJZ007-009-
     016>019-021>025-027.
     Coastal Flood Advisory until 4 AM EDT early this morning for
     NJZ015-017>019.
DE...Flash Flood Watch until 10 AM EDT this morning for DEZ001>004.
MD...Flash Flood Watch until 10 AM EDT this morning for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.
     Small Craft Advisory until 2 PM EDT this afternoon for ANZ430-
     431.

&&

Synopsis...Johnson
Near Term...O'Hara
Short Term...O'Hara
Long Term...Meola
Aviation...Meola/O'Hara
Marine...Meola/O'Hara
Hydrology...Johnson
Tides/Coastal Flooding...Johnson
Hazardous weather outlook, Apr 20, 4:06 AM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
406 AM EDT Sat Apr 20 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ007-009-016>019-021>025-027-
PAZ054-055-060>062-070-071-101>106-210815-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Warren-Hunterdon-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
406 AM EDT Sat Apr 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-008-010-012>015-020-026-210815-
Sussex-Morris-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Ocean-Coastal Ocean-
406 AM EDT Sat Apr 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
406 AM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Apr 19, 11:57 PM EDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1157 PM EDT FRI APR 19 2019

NJZ020>027-200430-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Atlantic
Coastal Cape May-Cape May-Southeastern Burlington-
1157 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...

At 1156 PM EDT, a line of strong thunderstorms were off shore, near
Surf City, moving northeast at 60 mph. Though the storms will
continue to move further offshore, the strongest winds are being
observed well behind the storm, with wind gusts up to 40 mph
possible through 1 AM across the advisory area.

Locations that may be impacted include... Toms River, Vineland,
Atlantic City, Ocean City, Cumberland, Lakewood, Jackson, Barnegat,
Pleasantville, Hammonton, Beachwood, Somers Point, Ventnor City,
Northfield, Absecon, Margate City, Point Pleasant Beach, Egg Harbor
City, North Wildwood and Tuckerton.

LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
      3968 7415 3970 7418 3949 7441 3940 7441
      3946 7445 3945 7446 3934 7445 3933 7468
      3929 7455 3899 7479 3893 7497 3916 7489
      3921 7508 4015 7434 4009 7404
TIME...MOT...LOC 0356Z 233DEG 33KT 3961 7414

SFJ
Special weather statement, Apr 20, 12:32 AM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1232 AM EDT SAT APR 20 2019

NJZ013-014-019>027-200530-
Coastal Atlantic-Northwestern Burlington-Eastern
Monmouth-Cumberland-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-
1232 AM EDT SAT APR 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY...SOUTHEASTERN BURLINGTON AND MONMOUTH
COUNTIES...

At 1230 AM EDT, radar indicated a line of strong thunderstorms off
shore of the New Jersey shore. Movement was northeast at 60 mph.
While the strongest storms will remain off shore, strong winds to 45
mph are being observed well behind this line of thunderstorms. Wind
gusts to 45 mph will continue to be possible mostly for coastal
locations along the New Jersey shore through 2 AM.

Locations that may be impacted include... Toms River, Atlantic City,
Ocean City, Lakewood, Middletown, Jackson, Howell, Marlboro,
Barnegat, Pleasantville, Tinton Falls, Holmdel, Hammonton, Red Bank,
Beachwood, Somers Point, Ventnor City, Keansburg, Brigantine and
Matawan.

LAT...LON 3969 7416 3971 7413 3955 7426 3954 7440
      3956 7441 3941 7440 3949 7431 3943 7433
      3936 7442 3933 7468 3929 7455 3893 7497
      3916 7489 3920 7502 4044 7421 4048 7401
TIME...MOT...LOC 0430Z 223DEG 54KT 4020 7374 3885 7465

SFJ
Local storm report, Apr 20, 1:12 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     ATLANTIC CITY INTERNATI 39.45N 74.57W
04/19/2019  E43 MPH          ATLANTIC           NJ   ASOS

1010 PM     TSTM WND DMG     3 W GREENWOOD           38.81N 75.65W
04/19/2019                   SUSSEX             DE   PUBLIC

            TWO VERY LARGE TREES BLOWN DOWN.

1122 PM     MARINE TSTM WIND 1 N SEA ISLE CITY       39.17N 74.69W
04/19/2019  M41 MPH          ANZ453             NJ   MESONET

1112 PM     MARINE TSTM WIND 1 N SEA ISLE CITY       39.17N 74.69W
04/19/2019  M39 MPH          ANZ453             NJ   MESONET

1245 AM     MARINE TSTM WIND 1 N OCEAN GATE          39.94N 74.14W
04/20/2019  M40 MPH          OCEAN              NJ   MESONET

1209 AM     MARINE TSTM WIND 4 E LANOKA HARBOR       39.87N 74.09W
04/20/2019  M44 MPH          OCEAN              NJ   MESONET

1204 AM     MARINE TSTM WIND 3 SSW SHIP BOTTOM       39.61N 74.21W
04/20/2019  M49 MPH          OCEAN              NJ   MESONET

1152 PM     MARINE TSTM WIND 2 SSE TUCKERTON         39.58N 74.33W
04/19/2019  M52 MPH          OCEAN              NJ   MESONET

1132 PM     MARINE TSTM WIND CAPE MAY POINT          38.94N 74.97W
04/19/2019  M41 MPH          CAPE MAY           NJ   MESONET

1120 PM     MARINE TSTM WIND LEWES                   38.78N 75.13W
04/19/2019  M39 MPH          SUSSEX             DE   MESONET

1114 PM     MARINE TSTM WIND 1 SW OCEAN CITY         39.27N 74.58W
04/19/2019  M47 MPH          CAPE MAY           NJ   MESONET

            WEATHERFLOW SITE.

1030 PM     MARINE TSTM WIND LEWES                   38.78N 75.13W
04/19/2019  M43 MPH          SUSSEX             DE   MESONET

            FROM THE WEATHERFLOW STATION.

1029 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/19/2019  M47 MPH          SUSSEX             DE   MESONET

&&
Special weather statement, Apr 20, 1:16 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
116 AM EDT SAT APR 20 2019

DEZ001>003-MDZ020-200545-
Inland Sussex-Kent-New Castle-Caroline-
116 AM EDT SAT APR 20 2019

...A LINE OF SHOWERS WILL AFFECT WESTERN SUSSEX...SOUTHWESTERN NEW
CASTLE...KENT AND EAST CENTRAL CAROLINE COUNTIES...

At 115 AM EDT, radar indicated showers were located along a line
extending from near Smithville to near Laurel. Movement was north at
80 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Dover, Middletown, Smyrna, Milford, Seaford, Laurel, Harrington,
Camden, Clayton, Bridgeville, Cheswold, Ellendale, Bowers, Woodside,
Viola, Hartly, Smithville, Rising Sun-Lebanon, Bear and Hazlettville.

LAT...LON 3882 7578 3964 7568 3951 7558 3949 7559
      3944 7558 3941 7554 3935 7549 3934 7550
      3931 7543 3925 7540 3907 7541 3899 7532
      3848 7555
TIME...MOT...LOC 0515Z 188DEG 68KT 3881 7573 3860 7559

SFJ
Special weather statement, Apr 20, 4:17 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
417 AM EDT SAT APR 20 2019

DEZ002>004-200845-
Inland Sussex-Kent-Delaware Beaches-
417 AM EDT SAT APR 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX AND SOUTHERN
KENT COUNTIES...

At 417 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sharptown to near Selbyville.
Movement was north at 65 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Dover, Georgetown, Milford, Seaford, Millsboro, Laurel, Harrington,
Camden, Lewes, Milton, Selbyville, Bridgeville, Dagsboro, Millville,
Ellendale, Bowers, Woodside, Viola, Henlopen Acres and Gumboro.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3848 7569 3915 7568 3911 7540 3907 7541
      3891 7531 3880 7518 3879 7510 3880 7509
      3869 7507 3868 7507 3869 7514 3864 7513
      3862 7508 3866 7507 3861 7506 3859 7521
      3857 7518 3860 7506 3845 7505
TIME...MOT...LOC 0817Z 191DEG 55KT 3851 7566 3844 7516

SFJ
Special weather statement, Apr 20, 4:30 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
430 AM EDT SAT APR 20 2019

MDZ012-015-019-020-200900-
Queen Anne's-Talbot-Kent-Caroline-
430 AM EDT SAT APR 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...QUEEN
ANNE'S...CAROLINE AND KENT COUNTIES...

At 429 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oxford to Smithville. Movement was
north at 55 mph.

Winds up to 40 mph and pea size hail are possible with these storms.
Brief heavy rain is also possible.

Locations impacted include...
Easton, Centerville, Chestertown, Denton, Centreville, Federalsburg,
Greensboro, Oakland, Ridgely, Rock Hall, Trappe, St. Michaels, Church
Hill, Preston, Oxford, Millington, Sudlersville, Goldsboro, Queen
Anne and Smithville.

LAT...LON 3899 7629 3897 7622 3900 7617 3903 7624
      3917 7628 3922 7625 3928 7620 3932 7576
      3865 7572 3871 7584 3865 7596 3868 7620
      3867 7620 3885 7627 3878 7621 3893 7620
      3895 7621 3897 7625 3890 7625
TIME...MOT...LOC 0829Z 179DEG 49KT 3872 7615 3875 7573

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:11 PM EDTSpecial Marine WarningPHI64 min
Apr 19, 10:44 PM EDTSpecial Weather StatementPHICape May31 min
Apr 19, 11:09 PM EDTSpecial Marine WarningPHI51 min
Apr 19, 11:12 PM EDTCoastal Flood StatementPHIOcean43 hr
Apr 19, 11:24 PM EDTSpecial Marine WarningPHI51 min
Apr 19, 11:33 PM EDTSpecial Weather StatementPHIAtlantic, Cape May27 min
Apr 19, 11:57 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Ocean33 min
Apr 19, 11:59 PM EDTSpecial Marine WarningPHI61 min
Apr 20, 12:32 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Monmouth, Ocean58 min
Apr 20, 12:34 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland2 hr
Apr 20, 12:36 AM EDTSpecial Marine WarningPHI54 min
Apr 20, 12:56 AM EDTSpecial Marine WarningPHI64 min
Apr 20, 1:27 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean74 min
Apr 20, 4:22 AM EDTSpecial Marine WarningPHI53 min
Apr 20, 5:26 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Salem4 hr
Apr 20, 6:30 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May4 hr
Apr 20, 8:56 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Monmouth, Ocean4 hr
Apr 20, 4:01 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer13 hr
Apr 20, 10:38 AM EDTAreal Flood WarningPHIMontgomery6 hr
Apr 20, 10:54 AM EDTRiver Flood WarningPHIChester5 hr
Apr 19, 9:38 PM EDTSevere Thunderstorm WarningPHIKent, Sussex37 min
Apr 19, 9:53 PM EDTSpecial Weather StatementPHISussex37 min
Apr 19, 10:13 PM EDTSpecial Weather StatementPHIKent32 min
Apr 19, 11:04 PM EDTSpecial Weather StatementPHISussex26 min
Apr 19, 11:35 PM EDTAreal Flood AdvisoryPHISussex2 hr
Apr 20, 1:16 AM EDTSpecial Weather StatementPHIKent, New Castle29 min
Apr 20, 4:17 AM EDTSpecial Weather StatementPHIKent, Sussex28 min
Apr 20, 6:28 AM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Apr 20, 5:46 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in Maryland, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.